# SDR R61A201708080589

- Difficulty date: July 25, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 25,806 hours, 20,123 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE AND RIVETS ARE CORRODED AT FRAME 87 BETWEEN STRINGERS 26R AND 27R.  REMOVED AND REPLACED THE SHEAR IAW SRM 51-41-01, AND SRM 51-41-02.  ALODINED, PRIMED, AND TOP COATED IAW SRM 51-23-04,  51-23-05, AND 51-23-06.
